MAUDE Adverse Event Report: JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.450
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 13.On (b)(6) 2020, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 35
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11132794
Report Number0001222315-2021-00458
Device Sequence Number3282865
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/07/2021
Report Date (Section F) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number109.450
Device Catalogue Number109.450
Device Lot Number184272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/07/2021
Device Age38 MO
Event Location Other
Date Report to Manufacturer12/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR